MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG31
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Ischemic Heart Disease (2493); No Information (3190)
Date of Event 10/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that one week post implant of this 31mm mitral annuloplasty band, it was explanted and replaced with a 34mm mitral annuloplasty band for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BAND 620BG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7075736
Report Number2025587-2017-02316
Device Sequence Number927590
Product Code KRH
UDI-Device Identifier00613994759122
UDI-Public00613994759122
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K960356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number620BG31
Device Catalogue Number620BG31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR